# SDR 2007UALA00680

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 37,881 hours, 4,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT INOP AT TOP OF UPPER DECK STAIRS.  RELAMPED, OPS NORMAL.
